MathSciNet Relay Station
MathSciNet bibliographic data
MR1971952 49M25 (65M50 65M60)
Li, Ruo; Liu, Wenbin; Ma, Heping; Tang, Tao Adaptive finite element approximation for distributed elliptic optimal control problems. SIAM J. Control Optim. 41 (2002), no. 5, 1321–1349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement